# SDR AWXA200500670

- Difficulty date: June 1, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 13,878 hours, 5,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING PHASE 8 CHECK, AFT EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING STEP 11 OF PHASE GENERAL TASK CARD.
